Mathematical Logic Quarterly

Cover image for Mathematical Logic Quarterly

1977

Volume 23, Issue 13-15

Pages fmi–fmi, 193–240

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19770231301

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. Natürliche Kompliziertheitsmasze und Erhaltungssätze II (pages 193–200)

      Gerhard Lischke

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19770231302

    2. A Generalization of the Boolean Filter Concept (pages 213–222)

      M. J. Brockway

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19770231304

    3. A Nonstandard Generalization For Perfect Maps (pages 223–236)

      Robert A. Herrmann

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19770231305

    4. A Problem Concerning Projective Prewellorderings (pages 237–240)

      Douglas R. Busch

      Article first published online: 13 NOV 2006 | DOI: 10.1002/malq.19770231306

SEARCH

SEARCH BY CITATION